MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC GODIRECT IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC GODIRECT IMPLANT; DENTAL IMPLANT
Catalog Number 423710L
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Date of Event 02/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), the gdit insertion instrument did not fit correctly into the implant configuration and the implant was removed with the help of forceps.
 
Additional Manufacturer Narrative
The purpose of this report is to state that its precursor (report # 3001617766-2019-03612) is an inadvertent duplicate of an existing report for the same incident (report # 3001617766-2019-00471) and should be disregarded.

Brand Name
GODIRECT IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9057002
Report Number3001617766-2019-03612
Device Sequence Number11567972
Product Code DZE
UDI-Device Identifier10841307122074
UDI-Public10841307122074
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2023
Device Catalogue Number423710L
Device Lot Number119163
Initial Date Received by Manufacturer 08/16/2019
Supplement Date Received by Manufacturer08/16/2019
Initial Report FDA Received Date09/14/2019
Supplement Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;